# SDR IPXA2021060570199

- Difficulty date: May 13, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A5724024620100
- Condition: Chafed
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH WING #5 SPOILER INBD HINGE AREA INBD RIB HAS CHAFF MARK LOCATED AT AREA OF INBD ATTACH POINTREMOVED AND REPLACED IAW SRM 51-40-21
